| Model Number |
980 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, during testing, a 980 ventilator generated a power on self-test (post) error code.The ventilator was not in use on a patient at the time of the reported event.The service engineer (se) evaluated the ventilator and verified the reported issue.The flow valve needed to be replaced.The evaluation and repair of the device has not been completed.
Additional Manufacturer Narrative
Additional information was received on 2017-jul-11 regarding repairs.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, during testing, a 980 ventilator generated a power on self-test (post) error code.The ventilator was not in use on a patient at the time of the reported event.The service engineer (se) inspected the ventilator and replaced the delivery proportional solenoid (psol).The unit passed all testing and operated within the manufacturing specifications.